MathSciNet Relay Station
MathSciNet bibliographic data
MR723745 60K99 (60E10 62C15 62G05)
Yamato, Hajime Characteristic functions of means of distributions chosen from a Dirichlet process. Ann. Probab. 12 (1984), no. 1, 262–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement